# SDR CA140212002

- Difficulty date: February 8, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 921 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1060064620
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HR INSPECTION, ENGINE OIL WAS FOUND TO BE LEAKING INTO THE MAGNETO POINTS.  MAGNETO REPLACED.
